# SDR IXXA2023012401

- Difficulty date: May 24, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 86,969 hours, 14,906 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T2380482
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 PYLON HYDRAULIC  BAY INBD CHANNEL INSIDE BAY DOOR IS CRACKED
